Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have psoriasis vulgaris. Prescribed Dipsalic ointment. Patches turned to prickly spots. Solution?

sir i am suffering from psoroisis vulgaris thats the reason i am taking treatment from a known skin specialist, In this treatment doctor suggested Dipsalic ointment and some tablets. now my body patches cured partially and patches are converted into splittings like pricky spots now i wanted to resolve those prickles thats why can u suggest further cream
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello..Thanks for your query
Dipsalic is the correct medicine in Psoriasis.
The patches might always not clear up uniformly leading to the appearance you mention.Also the salicylic component of this medicine is keratolytic and may give rise to a similar look.
I suggest you apply medicated emollients in the patches and keep them hydrated.This should be done multiple times in a day .This aids in faster resolution as well as better action of the topicals you are applying.
Hope this is helpful.
Take Care!
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor